# SDR QXEA0000759

- Difficulty date: March 19, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT CARGO COMPARTMENT FRAME 14755 CORRODED AT FORWARD EDGE ABOVE STRINGER 74.  REMOVED CORROSION AND TREATED IAW FOKKER SRM 51-10-04 PAGE 9.
